Alert archive / Colorado / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 19, NWS Denver/Boulder, CO

May 27, 2013Washington County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at May 27, 2013, 1:46 PM MDT for Washington County, Colorado. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2013, 1:46 PM MDT (19:46 UTC)
Expired
May 27, 2013, 2:45 PM MDT
In force
59 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

County Washington County, CO

The radar

The Goodland radar (KGLD), 112 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 1:19 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 7.8 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2013-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2013-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4442 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

218 
WUUS55 KBOU 271946
SVRBOU
COC121-272045-
/O.NEW.KBOU.SV.W.0019.130527T1946Z-130527T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
146 PM MDT MON MAY 27 2013

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN WASHINGTON COUNTY IN NORTHEAST COLORADO

* UNTIL 245 PM MDT

* AT 145 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL. 
  THIS STORM WAS LOCATED 7 MILES WEST OF COPE...OR 36 MILES SOUTH OF
  AKRON...MOVING SOUTHEAST AT 10 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO COPE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.

&&

LAT...LON 3979 10281 3957 10281 3957 10311 3968 10309
      3979 10297
TIME...MOT...LOC 1945Z 303DEG 7KT 3968 10298
WIND...HAIL <50MPH 1.25IN

$$



RJK
1 follow-up statement
109 
WWUS55 KBOU 272017
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
217 PM MDT MON MAY 27 2013

COC121-272025-
/O.CAN.KBOU.SV.W.0019.000000T0000Z-130527T2045Z/
WASHINGTON CO-
217 PM MDT MON MAY 27 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON COUNTY
IS CANCELLED...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO
LONGER EXPECTED TO PRODUCE SEVERE WEATHER.

LAT...LON 3979 10281 3957 10281 3957 10311 3968 10309
      3979 10297
TIME...MOT...LOC 2015Z 303DEG 7KT 3965 10292

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 9:53 AM MDT, 3 hours 53 minutes earlier.

Area forecast discussion, May 27, 9:53 AM MDT, 3 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
953 AM MDT MON MAY 27 2013

.UPDATE...EARLY MORNING CONVECTION ON THE EASTERN PLAINS HAS
PRETTY MUCH DISSIPATED WITH JUST A FEW LIGHT SHOWERS LINGERING
OVER SEDGWICK AND PHILLIPS COUNTIES. THE LOW LEVEL AIRMASS REMAINS
QUITE MOIST OVER THE NORTHEAST PLAINS WITH UPPER 50S AND LOWER 60S
DEWPOINTS FROM FORT MORGAN EAST AND NORTHEAST TO NEBRASKA. THERE
IS ALSO A SURGE OF LOW LEVEL MOISTURE AND STRONGER EASTERLIES
MOVING IN FROM SOUTHWEST NEBRASKA WHICH WILL HELP TO REINFORCE
THIS LOW LEVEL MOISTURE...BUT AT THE SAME TIME STABILIZING THE LOW
LEVELS. THINGS ARE STILL SETTING UP BETTER FOR SEVERE STORMS THIS
AFTERNOON THAN THE PAST TWO DAYS AS CIRRUS SHIELD IS NOT AS
EXTENSIVE. THIS WILL ALLOW FOR BETTER SURFACE HEATING ALONG THE
WESTERN INTERFACE OF THE DEEPER LOW LEVEL MOISTURE. AT THIS
TIME...SEE THIS THREAT A BIT WESTWARD OF CURRENT FORECAST DUE TO
SURGE MOVING IN FROM NEBRASKA SO WILL ADJUST AFTERNOON DEWPOINTS
UP IN AREAS ROUGHLY ALONG AND EAST OF A LINE FROM FORT MORGAN TO
DEER TRAIL. THAT WOULD ALSO GIVE THOSE LOCATIONS A HIGHER RISK OF
SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY
THREATS. CLOSER TO THE FRONT RANGE AND OVER THE MOUNTAINS...THE
AIRMASS WILL REMAIN QUITE DRY BUT SLIGHTLY MORE MOIST THAN
YESTERDAY PER 12Z GJT SOUNDING. EXPECT ENOUGH HEATING FOR HIGH
BASED SHOWERS/THUNDERSTORMS WITH STRONG GUSTY OUTFLOW WINDS IN
THOSE LOCATIONS PER GOING FORECAST.

&&

.AVIATION...ISOLATED HIGH BASED SHOWERS/STORMS WILL HAVE A GREATER
THAN 50 PERCENT CHANCE OF PRODUCING GUSTY WINDS SO HAVE ADDED
TEMPO VRBL AND GUSTY WINDS TO THE FRONT RANGE TAFS FOR THE MOST
LIKELY TIME FRAME OF 23Z-02Z. PEAK GUSTS CLOSE TO 40 KTS
POSSIBLE. NO OTHER CHANGES WITH VFR CONDITIONS PREVAILING.

&&

.PREV DISCUSSION... /ISSUED 356 AM MDT MON MAY 27 2013/

SHORT TERM...NARROW LINE OF STORMS ARE CURRENTLY RUMBLING ACROSS
NORTHEAST COLORADO. NOTHING OBVIOUS IS TRIGGERING THESE
STORMS...BEST GUESS IS THAT THERE IS SOME CONVERGENCE AT 700MB
GENERATING ENOUGH LIFT TO GET THE STORMS STARTED. LAPSE RATES ARE
STEEP THROUGH MOST OF THE ATMOSPHERE...SO IT DOESN'T TAKE MUCH TO
TRIGGER CONVECTION. THE MESOSCALE MODELS INDICATE THIS WILL WEAKEN
AND THE STORMS WILL DIE OFF BY SUNRISE. HOWEVER...WILL KEEP A 10
POP FOR STORMS IN THE FORECAST FOR THE NORTHEAST CORNER THIS
MORNING SINCE THE GFS AND ECMWF STILL SHOW A LITTLE QPF AFTER 12Z.

SOUTHWEST FLOW ALOFT WILL PREVAIL ONCE AGAIN TODAY. AIRMASS WILL BE
WARM AND ON DRY SIDE AGAIN TODAY. HOWEVER...DEW POINTS NEAR 60
DEGREES OVER THE NORTHEAST CORNER MAY LEAD TO SOME LOW CLOUDS AND
FOG EARLY THIS MORNING. TEMPERATURES WILL BE CLOSE TO YESTERDAY WITH
HIGHS IN THE MID 80S. PRECIPITABLE WATER VALUES WILL BE LESS THAN A
HALF INCH...EXCEPT OVER NORTHEAST COLORADO. STEEP LAPSE RATES WILL
CONTINUE TO PREVAIL THROUGH TONIGHT WITH RATES OF AT LEAST 8 C/KM
FROM THE SURFACE UP THROUGH 400MB. THINK CONDITIONS WILL BE SIMILAR
TO YESTERDAY WHERE WE SEE HIGH BASED AFTERNOON CONVECTION WITH
LITTLE TO NOTHING REACHING THE GROUND. THERE WILL BE MORE MOISTURE
OVER THE NORTHEAST CORNER OF COLORADO...SO THIS AREA WILL SEE THE
BEST CHANCE FOR STORMS. SURFACE LOW WILL BE OVER WESTERN KANSAS THIS
AFTERNOON...SO THE BEST MOISTURE WILL BE EAST OF THIS. SOME MODELS
HINT AT SOME 50 PLUS DEW POINTS WRAPPING AROUND THE LOW AND INTO THE
NORTHEAST CORNER OF COLORADO. SO CAN NOT RULE A SEVERE STORM HERE.

AFTER EVENING CONVECTION WINDS DOWN...NOT EXPECTING ANYTHING MORE
CONVECTION AFTER MIDNIGHT. LOW TEMPERATURES WILL AGAIN BE MILD FOR
THIS TIME OF YEAR DUE THE WARM AIRMASS IN PLACE.

LONG TERM...UPPER TROUGH OVER THE WEST COAST THE PAST 48 HOURS
CONTINUES TO MAKE SLOW EASTWARD PROGRESS. AT ITS PRESENT SPEED AND
ACCORDING TO MODEL GUIDANCE...IT SHOULD PASS OVER THE NORTHERN AND
CENTRAL ROCKY MTN REGION DURING THE LATTER HALF OF THIS WEEK. PRIOR
TO ITS PASSAGE...CONDITIONS LOCALLY SHOULD GENERALLY REMAIN DRY WITH
TEMPERATURES ON TUESDAY STILL SEVERAL DEG F ABOVE AVERAGE. MOISTURE
LEFT BEHIND BY CONVECTION ON THE FAR NORTHEAST PLAINS MONDAY
NIGHT MAY BUBBLE UP INTO LOW CLOUDS TUESDAY MORNING MAINLY EAST OF
THE I-25 URBAN CORRIDOR...ONLY TO DISSIPATE BY LATE MORNING AS
DRIER AIR MIXES DOWNWARD WITH INCREASING SOUTH-SOUTHWEST FLOW
ALOFT IN ADVANCE OF THE UPPER TROUGH. BY LATE AFTERNOON COULD SEE
A REPEAT OF THE ISOLATED TO WIDELY SCATTERED T-STORMS WITNESSED THE
PAST OF COUPLE OF DAYS ACROSS THE NORTHEAST CORNER OF THE STATE AS
SELY BOUNDARY LAYER WINDS CONTINUE TO ADVECT MOIST AND UNSTABLE
AIR UP INTO THE AREA. CAPES BY MID-AFTERNOON ON TUESDAY PROGGED
TO BE IN THE 800-1400 J/KG RANGE ALONG AND EAST OF A SFC TROUGH/
DRY LINE STRADDLING THE CORNER. 20-25KT SELY BOUNDARY LAYER FLOW
OVERLAYED BY A 25-30KT SOUTH-SOUTHWESTERLY 700-600MB FLOW SHOULD
HAVE LITTLE PROBLEM SPINNING UP A FEW T-STORMS IN THE AREA ONCE
CONVECTIVE TEMPS ARE REACHED...WITH ONE OR TWO POSSIBLY BECOMING
SEVERE. LARGE HAIL AND STRONG WINDS WILL BE THE MAIN THREAT...BUT
GIVEN THE SHEAR PROFILE OUT THERE...CAN/T RULE OUT A BRIEF TORNADO
AS WELL. REST OF THE FORECAST AREA LOOKS DRY ON TUESDAY WITH A
WEDGE OF DRY AIR ROUNDING THE BOTTOM OF THE APPROACHING TROUGH.
SHOULD SEE TEMPERATURES ON TUESDAY ABOUT THE SAME AS THOSE ON
MONDAY.

BY LATE ON TUESDAY...MODELS SHOW THE NEGATIVELY TILTED UPPER
TROUGH AXIS OVER EASTERN UTAH/WESTERN WYOMING WITH DEEP SOUTH-
SOUTHWESTERLY FLOW OVER EASTERN COLORADO. MID AND HIGH LEVEL
MOISTURE AHEAD OF THE TROUGH BEGINS SPREADING OVER THE MOUNTAINS
AND HIGH VALLEYS OVERNIGHT. HOWEVER LOWER LEVELS STILL LOOK DRY.
MEANWHILE EAST OF THE MOUNTAINS...THE SFC TROUGH/DRY LINE
NORTH-SOUTH ACROSS LOGAN...WASHINGTON AND LINCOLN COUNTIES MAY
CONTINUE TO ACT AS A FOCUS FOR STORM FORMATION INTO THE WEE HOURS
OF THE NIGHT. HOWEVER THE NAM SHOWS THIS BNDRY AND ITS MOISTURE
SHIFTING EAST OF THE STATE NOT LONG AFTER MIDNIGHT...HELPED ALONG
BY NWLY SFC-700 MB WINDS BEHIND A WEAK SFC COLD FRONT SWINGING
OFF THE FRONT RANGE. WHEREAS THE GFS...ECMWF AND UKMET SHOW THE
PASSAGE OF THIS WEAK FRONT AND THE SHIFT TO NWLY SFC WINDS CLOSER
TO 12Z/WEDNESDAY...ABOUT THE SAME TIME THEY INDICATE PASSAGE OF
THE 700-500MB TROUGH AXIS. DURING THE DAY WEDNESDAY...THE UPPER
TROUGH STRETCHES OUT ACROSS COLORADO AND WYOMING WITH WINDS ALOFT
BECOMING ZONAL IN DIRECTION. THIS SYSTEM APPEARS TO LACK THE
MOISTURE NECESSARY TO PRODUCE ANY SIGNIFICANT PRECIP EXCEPT
PERHAPS IN MTN AREAS ROUGHLY WEST OF THE CONTINENTAL DIVIDE. LATE
WEDNESDAY NIGHT TEMPERATURES APPEAR COLD ENOUGH FOR SNOW DOWN TO
AROUND 9500 FEET ON WEST-NORTHWEST FACING SLOPES. THOUGH ANY
ACCUMULATION SHOULD BE LIGHT.

ON THURSDAY MODELS INDICATE LITTLE EASTWARD PROGRESS IN THE
TROUGH AND THE EXTENSIVE LAYER OF MID AND HIGH LEVEL MOISTURE...
IE CLOUDS...OVER THE FCST AREA. CLOUD COVER AND COOLER
TEMPERATURES ALOFT EQUATE TO COOLER SFC TEMPERATURES AREAWIDE
WEDNESDAY AND THURSDAY. SHOULD SEE MAX TEMPS NEAR TO BELOW AVERAGE
BOTH DAYS.

BY FRIDAY...MEDIUM RANGE MODELS SHOW THE UPPER TROUGH AND A
COMPARATIVELY COOL AND MOIST AIRMASS STILL HANGING AROUND. GFS
AND ECMWF BOTH SHOW YET ANOTHER PUSH OF EVEN COOLER AIR LATE ON
FRIDAY WITH GUSTY NWLY FLOW ON THE BACK SIDE OF THE TROUGH. COULD
SEE A FEW SHOWERS ACCOMPANYING THIS SWRD MOVING FRONTAL
BNDRY...BUT NOTHING OF SIGNIFICANCE AS BNDRY LAYER AIR IN ADVANCE
OF AND BEHIND THIS FRONT LOOKS PRETTY DRY. BY SATURDAY...TROUGH
FINALLY MOVES EAST OF THE REGION ALLOWING A SOUTHEASTERLY LOW-
LEVEL FLOW TO BEGIN ADVECTING WARMER AIR IN FROM THE SOUTHERN
PLAINS. HEIGHTS ALSO BEGIN TO RISE WITH AN UPPER RIDGE BUILDING TO
OUR WEST. NEXT WEEKEND NOW LOOKS DRY.

AVIATION...VFR CONDITIONS WILL PREVAIL THROUGH THE NEXT 24 HOURS.
SOUTH-SOUTHWESTERLY DRAINAGE WINDS IN THE DENVER AREA WILL BECOME
LIGHT BY MID MORNING. LIGHT NORTH TO NORTHEAST ARE THEN EXPECTED TO
FORM AROUND 18Z. HIGH BASED SHOWERS MAY DEVELOP AFTER 21Z. LITTLE IF
ANY RAIN WILL MAKE IT TO THE GROUND...THOUGH GUSTY OUTFLOW WINDS TO
30 KNOTS WILL BE POSSIBLE.

HYDROLOGY...NO CONCERNS FOR THE BURN AREAS.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BARJENBRUCH
LONG TERM....BAKER
AVIATION...BARJENBRUCH
Hazardous weather outlook, May 27, 11:01 AM MDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1101 AM MDT MON MAY 27 2013

COZ030>051-281715-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1101 AM MDT MON MAY 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT
THERE IS A LITTLE HIGHER CHANCE OF THUNDERSTORMS ACROSS THE
FORECAST AREA THIS AFTERNOON AND EVENING. THE BEST CHANCE WILL BE
OVER THE NORTHEAST PLAINS OF COLORADO...ROUGHLY ALONG AND EAST OF
A LINE FROM KIMBALL NEBRASKA TO FORT MORGAN AND DEER TRAIL.
MOISTURE WAS PUSHING WESTWARD FROM SOUTHWEST NEBRASKA AND WILL
CONTINUE TO DO SO INTO THIS AFTERNOON. STRONGER THUNDERSTORMS ARE
EXPECTED TO DEVELOP BY MID TO LATE AFTERNOON ALONG THE INTERFACE
OF THE HIGHER MOISTURE AIR TO THE EAST AND DRY WARMER AIR TO THE
WEST. SUFFICIENT INSTABILITY AND WIND SHEAR IS PRESENT IN THE
ATMOSPHERE TO BRING POTENTIAL OF LARGE HAIL AND DAMAGING WINDS
WITH ANY STORMS THAT DEVELOP.

FARTHER WEST INCLUDING THE FRONT RANGE I-25 URBAN CORRIDOR...
FOOTHILLS...AND MOUNTAINS...LOOK FOR ISOLATED HIGH BASED SHOWERS
AND STORMS. THEY WILL PRODUCE STRONG GUSTY WINDS UP TO 50 MPH BUT
ONLY LIGHT IF ANY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE A BETTER CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS
THE MOUNTAINS TUESDAY NIGHT THROUGH THURSDAY...AS AN UPPER LEVEL
TROUGH OF LOW PRESSURE PASSES ACROSS THE REGION. THERE WILL BE A
CHANCE OF SOME LIGHT SNOW OVER THE HIGHER ELEVATIONS.  IT WILL BE
COOLER ACROSS THE NORTHEAST PLAINS AS WELL WITH A SLIGHT CHANCE
OF SHOWERS OR THUNDERSTORMS EXPECTED. A DRIER PATTERN WILL RETURN
ON FRIDAY AND INTO THE WEEKEND SYSTEM MOVES OFF TO THE EAST AND A
DRIER NORTHWEST TO WESTERLY FLOW ALOFT DEVELOPS OVER COLORADO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

DB COOPER

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 3:51 PM MDTSevere Thunderstorm WarningBOULogan39 min
May 27, 4:31 PM MDTTornado WarningBOULogan29 min
May 27, 5:03 PM MDTTornado WarningBOULogan27 min
May 27, 5:21 PM MDTSpecial Weather StatementBOULogan39 min
May 27, 5:32 PM MDTSevere Thunderstorm WarningBOULogan28 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.